# SDR DHL2002720503

- Difficulty date: October 12, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, FUSELAGE SKIN STATION 420, BUTTSPLICE BULGING SKIN AROUND FASTENERS.   REMOVED FASTENERS IAW B-727 SRM 51-30-2 AND REPAIRED AREA DAMAGED SKIN, IAW SRM.
